# SDR SIMA201804208001

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 487191
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT WIRES CUT AT FLOOR PANEL 251BF.   REPAIRED THE WIRES IAW SWPM 20-21-00.
